MathSciNet Relay Station
MathSciNet bibliographic data
MR379382 10D20
Andrianov, A. N.; Maloletkin, G. N. Behavior of theta-series of genus $n$ under modular substitutions. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 39 (1975), no. 2, 243–258, 471.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement